# SDR N6WA2021021401

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N534GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 39,128 hours, 26,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTS INOP AT LH SIDE EMERG EXIT ROW AND GALLEY. OPS CHECKED ALL EMERGENCY EXIT LIGHTS IAW CRJ AMM 33-51-00 OPS CHECK GOOD AT THIS TIME.
